Zyrtec Tablets 10Mg
10 Pack

$12.99

Zyrtec hayfever and allergy cetrizine rapid acting relief tablets relieves hayfever & allergy symptoms.

Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that is easy to swallow and relieves hayfever and allergy symptoms such as sneezing, runny nose, watery eyes/itchy eyes, hives and itchy skin rash. Free from sucrose and gluten. End seals added.

– Relief of hayfever & allergy symptoms.
– Sneezing.
– Runny nose.
– Itchy nose.
– Red/itchy/watery eyes.
– Hives and itchy skin rash.

ACTIVE INGREDIENTS

(Per tablet) Cetirizine hydrochloride 10mg.

CONTAINS

Lactose

 

Follow the directions for use. If symptoms persist, talk to your healthcare professional.Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Zyrtec Tablets 10Mg
10 Pack”

Your email address will not be published. Required fields are marked *